Symplectic structure in the enveloping algebra of a Lie algebra
Bulletin de la Société Mathématique de France, Volume 102 (1974), p. 75-83
@article{BSMF_1974__102__75_0,
     author = {Joseph, Anthony},
     title = {Symplectic structure in the enveloping algebra of a Lie algebra},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {102},
     year = {1974},
     pages = {75-83},
     doi = {10.24033/bsmf.1770},
     zbl = {0291.17008},
     mrnumber = {50 \#4678},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1974__102__75_0}
}
Joseph, Anthony. Symplectic structure in the enveloping algebra of a Lie algebra. Bulletin de la Société Mathématique de France, Volume 102 (1974) pp. 75-83. doi : 10.24033/bsmf.1770. http://www.numdam.org/item/BSMF_1974__102__75_0/

[1] Dixmier (J.). - Sur les représentations unitaires des groupes de Lie nilpotents, II., Bull. Soc. math. Fr., t. 85, 1957, p. 325-388. | Numdam | MR 20 #1928 | Zbl 0085.10303

[2] Gel'Fand (I. M.) and Kirillov (A. A.). - Fields associated with enveloping algebras of Lie algebras, Soviet Mathematics, t. 7, 1966, p. 407-409 [en russe] ; Doklady Akad. Nauk SSSR, t. 167, 1966, p. 503-505. | Zbl 0149.02903

[3] Gel'Fand (I. M.) and Kirillov (A. A.). - Sur les corps liés aux algèbres enveloppantes des algèbres de Lie. - Paris, Presses universitaires de France, 1966 (Institut des Hautes Études Scientifiques, Publications mathématiques, 31, p. 5-19). | Numdam | MR 34 #7731 | Zbl 0144.02104

[4] Gel'Fand (I. M.) and Kirillov (A. A.). - Structure of the Lie field connected with a split semisimple Lie algebra [en russe], Funkcional'nyj Analiz, t. 3, 1969, fasc. 1, p. 7-26. | MR 39 #2827 | Zbl 0244.17007

[5] Helgason (S.). - Differential geometry and symmetric spaces. - New York, Academic Press, 1962 (Pure and applied Mathematics, Academic Press, 12). | MR 26 #2986 | Zbl 0111.18101

[6] Jacobson (N.). - Lie algebras. - New York, Interscience Publishers, 1962 (Interscience Tracts in pure and applied Mathematics, 10). | Zbl 0121.27504

[7] Joseph (A.). - Commuting polynomials in quantum canonical operators and realizations of Lie algebras, J. of math. Phys., t. 13, 1972, p. 351-357. | MR 45 #6292 | Zbl 0238.17004

[8] Joseph (A.). - Gel'fand-Kirillov dimension for algebras associated with the Weyl algebra, Ann. Inst. H. Poincaré, série A, t. 17, 1973, p. 325-336. | Numdam | MR 49 #2868 | Zbl 0287.16011

[9] Joseph (A.). - Proof of the Gel'fand-Kirillov conjecture for solvable Lie algebras, Proc. Amer. math. Soc. (à paraître). | Zbl 0293.17006

[10] Lang (S.). - Algebra. - New York, Addison-Wesley publishing Company, 1965 (Addison-Wesley Series in Mathematics). | MR 33 #5416 | Zbl 0193.34701

[11] Nghiêm (X. H.). - Sur certains sous-corps commutatifs du corps enveloppant d'une algèbre de Lie résoluble, Bull. Sc. math., série 2, t. 96, 1972, p. 111-128. | Zbl 0239.17007